Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

I am taking Duralast-30 for tension and anxiety, and i am getting high BP, why ?

I am 31 yera old i have fear any one and also heay tension and ihave problem is tension and fears so i am Duralast-30 tablets is use is no broblom can tellme and some times B.P is high and left side sholder is pain hand is pain and gastrouble no tablets are using till and my problem is what any doctor is consult no result any examination and reports
Asked On : Thu, 29 Sep 2011
Answers:  3 Views:  1046
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
it seems that you might have Anxiety neurosis causing this problem.
But to rule out cardiac cause for your chest pain and shoulder pain consult physician and after clinical examination and ECG if there is no cardiac entity then consult psychiatrist and seek his advice.
Ok and bye.
Answered: Thu, 29 Sep 2011
I find this answer helpful
Pediatrician Dr. Aseem's  Response
Welcome to HCM
Read your prob, you should consult with psychiatrist n rule out hthe cause of it. duralast is contraindicated is high blood pressure so take it as per advise of your doc. you should get sonography of whole abdomen , ECG for rule out the cause of that pain.discuss it with your doc n treat it properly.
Answered: Thu, 29 Sep 2011
I find this answer helpful
General & Family Physician Dr. P. Mahesh's  Response
Hi Pravindaram,

Welcome to HCM.
All your symptoms seem to be related to your psychological make up. Fear psychology in moderation is present in all of us, but if it starts dominating and interfering with our daily activities, then it needs to be corrected. This can best be done by a psychiatrist who is specially trained to handle such situations.
High blood pressure needs to be controlled with anti hypertensive drugs and is best left to a physician or cardiologist to manage. Self medication is not advisable.
Adopt a positive attitude and learn to enjoy life.
Wish you all the best.
Answered: Thu, 29 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor